# SDR ERKR200100052

- Difficulty date: January 8, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 995821223
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF ELONGATED HOLE DAMAGE TO STATION 756 FLOORBEAM UPPER CAP FROM LBL 40 OUTBD. CONSISTS OF TRIMMING OFF, REMOVING AND REPLACING THE DAMAGED OUTBD MOST END OF THE FLOORBEAM UPPER CAP AND INSTALLING A SPLICE ( AT LBL 40 ) TO JOIN THE EXISTING AND REPLACEMENT SECTIONS. PER ECRA 933-53-104-2.
